# SDR AALA202410257579

- Difficulty date: October 23, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N725AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41666
- Aircraft time: 45,428 hours, 5,207 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR AFT CARGO LIGHT ON EICAS. DECESION WAS MADE TO RETURN TO LAX. AIRCRAFT LANDED OVERWEIGHT WITHOUT INCIDENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
